question-icon

Does intake of Zincovit help in curing yawing, lethargy and memory issues?

default
Posted on Wed, 25 May 2016
Question: I am 42 male adult have been taking one zincovit tab for my yawning, letargy & weak memmory since 15 days & have been advised to continue for 15 more days. All my paramateres & tests are normal. Pls advice if any?
doctor
Answered by Dr. Shuba Hariprasad (1 hour later)
Brief Answer:
OSA, Thyroid hormone imbalances

Detailed Answer:
Hello,
I'm Dr. Shuba Hariprasad. I have read and understood your query.
Would you please clarify a few things for me?

1)do you smoke? How often do you consume alcohol?
2)are you overweight?
3)do you wake up frequently at night or feel as if you have not rested even if you have just woken up?

Sleep is a very important part of a life. This is when the body cleans up, heals, rests & restores itself. The brain needs this too. When sleep is disrupted, these processes don't have a chance to complete and we end up feeling as though we haven't rested.

OSA(obstructive sleep apnea) is a condition where our breathing gets compromised due to an obstruction in the upper airway (resulting in snoring). This disrupts sleep & occurs either due to increase laxity of muscles while we sleep (certain drugs, alcohol induced) or inflammation (cold, throat infection) or due to excess fat/tissue in the area (obesity)

Hypothyroidism can also lead to fatigue, lethargy, memory loss, hair loss, weight gain and sleep disturbances.
Improper sleep habits or stress can disturb sleep as well.

If a person with your symptoms visits me, I would like to do a sleep study and some blood tests to check for OSA & thyroid hormone imbalances.
I would also elicit a detailed personal medical history & do a thorough physical exam to look for other causes.

Zinc is an essential mineral and is required for various metabolic functions. Supplementation helps to correct deficiencies but does not address other possible causes as mentioned above.

If it is benign, consistent lifestyle changes, weight loss (if overweight), regular sleeping habits, avoiding alcohol or sedatives and exercise will help.

Memory can be improved by brain training with different activities of your choice (reading, puzzles, crosswords, learning languages etc.)
Hope this helps,
Please feel free to contact us if you have any further questions.
Wish you good health


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Shuba Hariprasad (10 hours later)
My thyoid hormone levels & all other tests are normal too. Pls let me know how many hours of sleep one requores? Pls let me know if i can continue with zincovit? Any other supplements would u recommend? I have pe problem too.. Pls help!
doctor
Answered by Dr. Shuba Hariprasad (3 hours later)
Brief Answer:
7 hours of sleep, well balanced diet

Detailed Answer:
Hello,
In continuation of our discussion..

A healthy adult would nee about 7 hours of uninterrupted sleep a day (+/-1). Illness or increased stress may necessitate more.

Zinc supplements are to be taken only if there is evidence or a risk of developing deficiency. Zincovit is generally safe and can be taken if your doctor has prescribed this for you.

I am not sure I understand what you mean by 'pe' problem. Assuming, based on your previous questions on this site, that you mean premature ejaculation, here's my take on it.

Premature ejaculation (PE) and erectile dysfunction (ED)are two different problems.
"PE" can be induced by stress, anxiety, medicines, smoking and alcohol abuse. It can happen in a variety of situations (sex after a prolonged time, for instance)

Ejaculation occurs before the person wishes it to happen. ED, on the other hand is inability to maintain an erection to perform the act of intercourse and is usually associated with lack of or delayed ejaculation.

Please let me know as to what exactly your difficulty is and I will be able to guide you better.

Please include - time onset of symptoms, any associated life events (personal, illness, travel, alcohol or tobacco abuse), any consultation details with a urologist' physician for the issue, any history of injury to your groin or abdomen?

I hope to have been of help. Please feel free to contact us if you have further queries. If not, please close this discussion and rate my answer.
Wish you good health
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Shuba Hariprasad (6 hours later)
Premature ejaculation is my problem. Libido also decreased to an extent.I have no other health problems. Pls suggest absolutely natural drugs which has no side efects for pe & also for harder erections. Is there a way to increase the length or the girth of penis normally?
doctor
Answered by Dr. Shuba Hariprasad (7 hours later)
Brief Answer:
Mind over matter.

Detailed Answer:

Hello,
Premature ejaculation has a multifactorial etiology.
Most commonly, this is due to psychological factors and stress.
If I may suggest a few tips:
-     Analyze what triggers PE, certain thoughts, acts, too much stimulation, prolonged periods of having no sex
-     Take it slow, discuss this with your partner. Avoid direct stimulation. (oral sex, use condom to dim sensation)
-     Try ejaculation before the being with your partner.
-     Train your mind to relax & your body will follow (do this everyday). When you feel that you are being stimulated, stop the feeling by will or distract with something else (if with partner, focus on them). Practice stimulating and stopping the stimulation by squeezing. This will train the mind & body to delay the ejaculatory reflex but need time, patience & effort.
-     Strengthen your pelvic muscles. (this helps to improve & retain penile turgidity/erection)

These will help provided you give it a couple of weeks of consistent & persistent training, at the least.
Libido is mostly associated with satisfaction and pleasure of having sex. I recommend trying the above measures. In spite of this, if you don’t find improvement in a month, I would like to rule out organic/mechanical dysfunction. (to rule out urological like prostatitis, short frenulum and neurological causes for PE).

I would also advise psychosexual therapy since it has been bothering you from your teens.

There are no medications to increase the length or girth. Improved blood flow and time of pelvic muscles will enable a stronger and longer election.
Currently, medications available to treat PE, have side effects . They offer only temporary relief & can be used as a short term adjunctive therapy alongside above mentioned methods

I hope that this works for you. Remember that you are a healthy person with an awareness of your body that not many people have. You can make this work. Follow your instincts and don’t go for quick fixes on a long term basis.

Hope I’ve helped. Please close this discussion if you do not have further queries & rate my answer.
I would be happy to help you with any further questions you may have.
Wish you good health.
Regards,
Dr. Shuba Hariprasad

Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Shuba Hariprasad

General & Family Physician

Practicing since :2002

Answered : 1087 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does intake of Zincovit help in curing yawing, lethargy and memory issues?

Brief Answer: OSA, Thyroid hormone imbalances Detailed Answer: Hello, I'm Dr. Shuba Hariprasad. I have read and understood your query. Would you please clarify a few things for me? 1)do you smoke? How often do you consume alcohol? 2)are you overweight? 3)do you wake up frequently at night or feel as if you have not rested even if you have just woken up? Sleep is a very important part of a life. This is when the body cleans up, heals, rests & restores itself. The brain needs this too. When sleep is disrupted, these processes don't have a chance to complete and we end up feeling as though we haven't rested. OSA(obstructive sleep apnea) is a condition where our breathing gets compromised due to an obstruction in the upper airway (resulting in snoring). This disrupts sleep & occurs either due to increase laxity of muscles while we sleep (certain drugs, alcohol induced) or inflammation (cold, throat infection) or due to excess fat/tissue in the area (obesity) Hypothyroidism can also lead to fatigue, lethargy, memory loss, hair loss, weight gain and sleep disturbances. Improper sleep habits or stress can disturb sleep as well. If a person with your symptoms visits me, I would like to do a sleep study and some blood tests to check for OSA & thyroid hormone imbalances. I would also elicit a detailed personal medical history & do a thorough physical exam to look for other causes. Zinc is an essential mineral and is required for various metabolic functions. Supplementation helps to correct deficiencies but does not address other possible causes as mentioned above. If it is benign, consistent lifestyle changes, weight loss (if overweight), regular sleeping habits, avoiding alcohol or sedatives and exercise will help. Memory can be improved by brain training with different activities of your choice (reading, puzzles, crosswords, learning languages etc.) Hope this helps, Please feel free to contact us if you have any further questions. Wish you good health